A characterization of algebraic measures
Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 119-125.
@article{RSMUP_1973__50__119_0,
     author = {Lawrence, Peter Ashley},
     title = {A characterization of algebraic measures},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {119--125},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     zbl = {0294.43001},
     mrnumber = {358226},
     language = {en},
     url = {www.numdam.org/item/RSMUP_1973__50__119_0/}
}
Lawrence, Peter Ashley. A characterization of algebraic measures. Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 119-125. http://www.numdam.org/item/RSMUP_1973__50__119_0/

[1] P.J. Cohen, On a conjecture of Littlewood and idempotent measures, Am. J. Math., 82 (1960), 191-212. | MR 133397 | Zbl 0099.25504

[2] E. Hewitt - K. A. Ross, Abstract Harmonic Analysis, Springer-Verlag, Berlin, New York, 1963. | Zbl 0115.10603

[3] V.I. Istratescu, On a class of measures on locally compact Abelian groups Rev. Roumaine Math., 11 (1966), 431-434. | MR 201918 | Zbl 0145.38803

[4] W. Rudin, Fourier Analysis on Groups, Interscience, Wiley, New York, 1967. | MR 1038803 | Zbl 0107.09603